MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIP
Catalog Number 00811400110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 7 years and 8 months post implantation due to a periprosthetic fracture after a fall at home.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00877503202, item name bioloxâ® delta, ceramic femoral head, m, 㸠32/0, taper 12/14, lot # 2875844.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6: mechanical (g04) - stem h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.An x-ray image was provided, however was not further reviewed by a health care professional as the image is dated post op x-ray with 8-year timespan between initial surgery and periprosthetic fracture.Additional imaging is required to correlate with the fracture.Medical records were provided only for the primary with a torn abductor tendon and osteoarthritis, no intraoperative complications noted from the primary surgery.The patient had a revision due to a periprosthetic fracture after a fall at home.No images/medical records were provided for the revision surgery.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPT FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21524944
Report Number0002648920-2025-00061
Device Sequence Number9584841
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)270131(10)63574580
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00811400110
Device Lot Number63574580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale